| Model Number |
D121 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the presenting electrogram (egm) of this implantable cardioverter defibrillator (icd) showed patient experiencing long/short behavior that lead to true ventricular tachycardia (vt) and therapy delivery.The icd also exhibited farfield oversensing.The health care professional (hcp) called technical services (ts) for programming assistance.Ts reviewed the egm and discussed programming optimization recommendations with the hcp.No additional adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.